# SDR KCSA202503151032

- Difficulty date: March 15, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON FUSELAGE SKIN APPROX. STA 738 LS-17
